*Free Delivery Over $199* Metro only excl bulk    *Best Price Guarantee     *Australian Owned and Operated    *Melbourne Based Customer Service                           Tel: 03 8905 4449

Solprin Pain & Fever Relief Dispersible Aspirin 300mg - 96 Tablets

No reviews yet Write a Review
SKU:
618438
$11.95 inc. GST
$10.86 ex. GST
Condition:
New
Shipping:
Calculated at Checkout

Description

Solprin Pain & Fever Relief Dispersible Aspirin 300mg - 96 Tablets

Solprin dispersible aspirin tablets provide temporary relief from pain and fever and disperse in water before taking.

Key Features

  • Dispersible aspirin tablets
  • 300mg aspirin per tablet
  • Pack of 96 tablets
  • Temporary relief of pain and fever when used as directed

Product Details

  • Brand: Solprin
  • Active Ingredient: Aspirin 300mg
  • Pack Size: 96 tablets

Always read the label and follow the directions for use. Incorrect use could be harmful.